# SDR SWAA000602

- Difficulty date: April 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 17,040 hours, 15,282 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  HALF D CHECK,  FOUND THRU ULTRASONIC INSPECTION BS 178 CRACKED,  LBL 5 AND RBL 5.   REPAIRED BULKHEAD PER SRM.
